×

Found 693 Documents (Results 1–100)

100
MathJax

Totally geodesics submanifolds of Riemann moduli spaces (after Eskin, McMullen, Mukamel, Wright). (English) Zbl 07554185

Séminaire Bourbaki. Volume 2019/2021. Exposés 1166–1180. Avec table par noms d’auteurs de 1948/49 à 2019/21. Paris: Société Mathématique de France (SMF). Astérisque 430, 407-424, Exp. No. 1178 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On algebraic-geometric methods for constructing submanifolds with flat normal bundle and holonomic net of curvature lines. (English. Russian original) Zbl 1465.37077

Funct. Anal. Appl. 54, No. 3, 169-178 (2020); translation from Funkts. Anal. Prilozh. 54, No. 3, 26-37 (2020).
MSC:  37K25 58J60
PDF BibTeX XML Cite
Full Text: DOI

A note on Cheeger inequalities for piecewise flat surfaces. (English) Zbl 1479.57067

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 169-177 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification